# SDR HAIHEEA9833

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm  Assy
- Part number: 407010150103
- Condition: Defective
- Location: M/R Head
- Part time: 1,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL RUBBER BUMPER STRIP FELL OUT OF ASSEMBLY.
